# SDR HEEA955117

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 23032345
- Condition: Stepwear
- Location: Eng N1
- Part time: 826 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  STEP WEAR BEYOND LIMITS ON N1 COUPLING FORWARD I.D. SPLINES. INSTALLED NEW N1 COUPLING.
